# SDR DL75E100681

- Difficulty date: March 18, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 72,763 hours, 33,895 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV501258
- Condition: Burned
- Location: Galley Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN COMING FROM MID GALLEY AFT PARTITION FOUND WORK LIGHT LAMP ASSY SOCKET BURNED MELTING PLASTIC.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
